Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012, Article ID 185474, 17 pages
http://dx.doi.org/10.1155/2012/185474
Research Article

Asymptotic Stability of Semi-Markov Modulated Jump Diffusions

Department of Applied Finance and Actuarial Studies, Faculty of Business and Economics, Macquarie University, Sydney, NSW 2109, Australia

Received 28 February 2012; Revised 6 July 2012; Accepted 12 July 2012

Academic Editor: Lukasz Stettner

Copyright © 2012 Amogh Deshpande. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Arnold, Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1972.
  2. R. Z. Khasminskii, Stochastic Stability of Differential Equations, vol. 7, Sijthoff and Noordhoff, Alphen aan den Rijn, The Netherlands, 1980.
  3. G. S. Ladde and V. Lakshmikantham, Random Differential Inequalities, Academic Press, New York, NY, USA, 1980.
  4. A. Deshpande and M. K. Ghosh, “Risk minimizing option pricing in a regime switching market,” Stochastic Analysis and Applications, vol. 26, no. 2, pp. 313–324, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. B. Hanson, Applied Stochastic Processes and Control for Jump-Diffusions, vol. 13 of Advances in Design and Control, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 2007. View at Publisher · View at Google Scholar
  6. Y. Ji and H. J. Chizeck, “Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control,” Institute of Electrical and Electronics Engineers, vol. 35, no. 7, pp. 777–788, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Mariton, Jump Linear Systems in Automatic Control, Marcel Dekker, New York, NT, USA, 1990.
  8. G. K. Basak, A. Bisi, and M. K. Ghosh, “Stability of a random diffusion with linear drift,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 604–622, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Yin and F. Xi, “Stability of regime-switching jump diffusions,” SIAM Journal on Control and Optimization, vol. 48, no. 7, pp. 4525–4549, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. K. Ghosh and A. Goswami, “Risk minimizing option pricing in a semi-Markov modulated market,” SIAM Journal on Control and Optimization, vol. 48, no. 3, pp. 1519–1541, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. Xi, “Asymptotic properties of jump-diffusion processes with state-dependent switching,” Stochastic Processes and their Applications, vol. 119, no. 7, pp. 2198–2221, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge University Press, Cambridge, UK, 2nd edition, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, vol. 24 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 2nd edition, 1989.
  15. H. Kunita, “Stochastic differential equations based on Lévy processes and stochastic flows of diffeomorphisms,” in Real and Stochastic Analysis, M. M. Rao, Ed., pp. 305–373, 2004. View at Google Scholar
  16. R. S. Lipster and A. N. Shiryayev, Theory of Martingales, Horwood, Chichester, UK, 1989.
  17. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, NY, USA, 2nd edition, 1991. View at Publisher · View at Google Scholar
  18. D. Applebaum and M. Siakalli, “Asymptotic stability of stochastic differential equations driven by Lévy noise,” Journal of Applied Probability, vol. 46, no. 4, pp. 1116–1129, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. Applebaum and M. Siakalli, “Stochastic stabilization of dynamical systems using Lévy noise,” Stochastics and Dynamics, vol. 10, no. 4, pp. 509–527, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH